| Model Number |
ANGLED REAMER SLEEVE, 10° |
| Medical Device Problem Codes |
Mechanical Jam (2983); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/28/2024, it was reported by a sales representative via (b)(4) that an ar-9676 angled reamer, and an ar-9597-10 angled reamer sleeve welded together.This occurred during a reverse total shoulder arthroplasty with no effect on the patient.
Additional Manufacturer Narrative
Additional information.Complaint allegation is confirmed.One unpackaged ar-9597-10 batch 37622320 was received for investigation.Functional testing was not performed due to the damage of the devices.Visual evaluation revealed that the device was cold welded to the drive shaft of the ar-9676.The most likely cause for the reported failure can be attributed to misuse due to interference with the mating instrument.